# SDR SWI2025F01436

- Difficulty date: October 2, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N619UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000821
- Aircraft time: 12,740 hours, 8,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB SEAT TRACK AT FR 16 CORRODED   (C-CHECK RO 10/19/2025)REMOVED AND REPLACED RH INBOARD SEAT TRACK SEGMENT FR12-20, REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED. SEE CONTINUATION CARD FOR WORK PERFORMED.
